On the generalized limit of bounded sequences

S. Mazur

Colloquium Mathematicum (1951)

  • Volume: 2, Issue: 3-4, page 173-175
  • ISSN: 0010-1354

How to cite


Mazur, S.. "On the generalized limit of bounded sequences." Colloquium Mathematicum 2.3-4 (1951): 173-175. <http://eudml.org/doc/209944>.

author = {Mazur, S.},
journal = {Colloquium Mathematicum},
keywords = {differentiation and integration},
language = {eng},
number = {3-4},
pages = {173-175},
title = {On the generalized limit of bounded sequences},
url = {http://eudml.org/doc/209944},
volume = {2},
year = {1951},

AU - Mazur, S.
TI - On the generalized limit of bounded sequences
JO - Colloquium Mathematicum
PY - 1951
VL - 2
IS - 3-4
SP - 173
EP - 175
LA - eng
KW - differentiation and integration
UR - http://eudml.org/doc/209944
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.